Social Anxiety Support Forum banner
1 - 5 of 5 Posts

·
Banned
Joined
·
174 Posts
Discussion Starter · #1 ·
WTF, I'm not sure if this is because I'm taking Paxil or something else, but I have extra weight in the face and it really bugs me. Kind of like extra flab between the throat and chin. I'm eating the same diet, so I dunno what happened. Do you think my metabolism slowed down or what? My body looks the same, but my face doesn't. Any ideas
 

·
Banned
Joined
·
19,437 Posts
Probably related to the Paxil. It really messes with the body...and can even cause acne, of all things.
 

·
Banned
Joined
·
174 Posts
Discussion Starter · #4 ·
Yeah, I tried dieting a few months ago and I actually lost some weight, but I was unhappy. I seem to be more hungry on Paxil then before. Maybe I'm just imagining that. Dunno, but I hate looking bloated in the face. I thought all SSRI'S made you gain weight?
 

·
Registered
Joined
·
336 Posts
thats what lexapro did to me. ya i agree its real annoying. well maybe waiting it out and seeing if it goes away. Or if its really annoying you can switch. lexapro, luvox, zoloft. fluvoxamine was really good for anxiety for me. It was like paxil except weight loss. Lexapro was like paxil too. No, not all of them cause weight gain. good luck bro
 
1 - 5 of 5 Posts
Top